| Catalog Number |
1014071 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
09/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the customer inadvertently performed the load sequence while connected to the site.The customer's blood glucose was 52 mg/dl.Reportedly, the customer required assistance to address bg level with carbohydrates.Tandem technical support educated the customer to not be connected to the pump during the fill tubing process.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.